Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Some categorical equivalences for $E$-unitary inverse semigroups

Author: Mario Petrich
Journal: Trans. Amer. Math. Soc. 259 (1980), 493-503
MSC: Primary 20M10; Secondary 18B10
MathSciNet review: 567092
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The structure of E-unitary inverse semigroups has been described by McAlister and by Reilly and the author. The parameters in the first structure theorem may be made into a category, and the same holds for the parameters in the second structure theorem. We prove that each of these categories is equivalent to the category of E-unitary inverse semigroups and their homomorphisms. We also provide functors between the two first-mentioned categories which are naturally equivalent to the composition of the functors figuring in the categorical equivalence referred to above.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20M10, 18B10

Retrieve articles in all journals with MSC: 20M10, 18B10

Additional Information

Keywords: <I>E</I>-unitary inverse semigroups, equivalence of categories, McAlister triples, unitary triples
Article copyright: © Copyright 1980 American Mathematical Society